Об одном свойстве субдифференциала

А.И. Субботин

Matematiceskij sbornik (1991)

  • Volume: 182, Issue: 9, page 1315-1330
  • ISSN: 0368-8666

How to cite


Субботин, А.И.. "Об одном свойстве субдифференциала." Matematiceskij sbornik 182.9 (1991): 1315-1330. <http://eudml.org/doc/72300>.

author = {Субботин, А.И.},
journal = {Matematiceskij sbornik},
keywords = {equivalence of inequalities; directional derivatives; subgradients; Hamilton-Jacobi equations},
language = {rus},
number = {9},
pages = {1315-1330},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном свойстве субдифференциала},
url = {http://eudml.org/doc/72300},
volume = {182},
year = {1991},

AU - Субботин, А.И.
TI - Об одном свойстве субдифференциала
JO - Matematiceskij sbornik
PY - 1991
PB - Tipogr. Lissnera i Sobko
VL - 182
IS - 9
SP - 1315
EP - 1330
LA - rus
KW - equivalence of inequalities; directional derivatives; subgradients; Hamilton-Jacobi equations
UR - http://eudml.org/doc/72300
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.